Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Operator averages


Author: R. V. Chacon
Journal: Bull. Amer. Math. Soc. 68 (1962), 351-353
DOI: https://doi.org/10.1090/S0002-9904-1962-10805-2
MathSciNet review: 0142718
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. 4 (1960), 153-160. MR 110954
  • 2. R. V. Chacon, On the ergodic theorem without assumption of positivity, Bull. Amer. Math. Soc. 67 (1961), 181-190. MR 123196
  • 3. R. V. Chacon, Identification of the limit of operator averages, J. Math. Mech (to appear). MR 145352
  • 4. R. V. Chacon, Convergence of operator averages, to appear. MR 142718
  • 5. N. Dunford and J. T. Schwartz, Convergence almost everywhere of operator averages, J. Math. Mech. 5 (1956), 129-178. MR 77090
  • 6. E. Hopf, The general temporally discrete Markoff process, J. Math. Mech. 3 (1954), 13-45. MR 60181


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10805-2

American Mathematical Society